MAUDE Adverse Event Report: COVIDIEN PREVENT NEEDLE ONLY 25 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN

COVIDIEN PREVENT NEEDLE ONLY 25 X 1; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 26559
Medical Device Problem Code Device Contamination with Chemical or Other Material (2944)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 01/08/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident sample has been requested but to date has not been received for evaluation.If the sample is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.As part of our manufacturing process, all device history records are reviewed and approved by quality, prior to release of product.
 
Event or Problem Description
The customer reported: upon opening the product, contamination was observed on the needle.
 
Additional Manufacturer Narrative
H 3 evaluation summary the device history record (dhr) for the reported lot indicates no issues were found in visual and physical samples inspected from the lot.Prior to a lot¿s release, the lot must be deemed acceptable by passing inspections that are based on a valid sampling plan.Inspectors routinely examine a statistical sample for fluid path and needle contamination.There was 1 sample and 3 photos returned with this complaint.The reported condition was confirmed.The exact root cause could not be determined based on available information.The shop orders used for this lot met all defined acceptance requirements and were released.There was no evidence of any systemic failure of the manufacturing process.Based on the investigation and root cause analysis, the initiation of a corrective and preventative action (capa) is not required.This information will be utilized for trending purposes to determine the need for corrective actions.

Brand Name
PREVENT NEEDLE ONLY 25 X 1
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
COVIDIEN
2010 east international speedw
deland FL 32724
MDR Report Key9581830
Report Number1017768-2020-00774
Device Sequence Number13586987
Product Code FMI
UDI-Device Identifier10612479201382
UDI-Public10612479201382
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number26559
Device Catalogue Number26559
Device Lot Number927003
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 01/08/2020
Supplement Date Received by Manufacturer01/08/2020
Initial Report FDA Received Date01/13/2020
Supplement Report FDA Received Date03/16/2020
Patient Sequence Number1